# SDR USAA2010121092974

- Difficulty date: November 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112091200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON SUPPORT FLOOR BEAM BETWEEN FR19 + 7 INCHES TO FR20, -Y1292.  REPLACED SUPPORT FLOOR BEAM BETWEEN FR19 + 7 INCHES TO FR20, -Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112089.
